Access Restriction

Author Anshelevich, Michael
Source Project Euclid
Content type Text
File Format PDF
Subject Domain (in DDC) Natural sciences & mathematics ♦ Mathematics
Subject Keyword Combinatorics ♦ Partitions of sets (05A18) ♦ $q$-calculus and related topics (05A30) ♦ Noncommutative probability and statistics (46L53) ♦ Processes with independent increments; Lévy processes (60G51)
Description Linearization coefficients stochastic measures continuous big q-Hermite polynomials free probability
Learning Resource Type Article
Publisher Date 2005-01-01
Journal Ann. Probab.
Volume Number 33
Issue Number 1
Page Count 23
Starting Page 114
Ending Page 136